# SDR C2XA10RI0146

- Difficulty date: November 21, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 23,033 hours, 17,497 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2369 - EWR - FLIGHT CREW REPORTED BAGG SMOKE LIGHT REMAINS ILLUMINATED AFTER APU FIRE TEST BUTTON IS RELEASED.  EWR MX RE-SECURED WIRE TO PLUG AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
